English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 62805/95882 (66%)
造访人次 : 3973345      在线人数 : 429
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41313

    题名: Some polynomial systems associated with a certain family of differential operators
    作者: 錢傳仁;Chyan, Chuan-jen;Srivastava, H. M.;陳功宇;Chen, Kung-yu
    贡献者: 淡江大學數學學系
    关键词: polynomial systems;differential operators;(linear, bilinear, and mixed multilateral) generating functions;Stirling numbers;Rodrigues formula;Lagrange expansion;Hermite polynomials;Laguerre polynomials, biorthogonality property
    日期: 2002-04-01
    上传时间: 2010-01-28 07:16:48 (UTC+8)
    出版者: Elsevier
    摘要: The authors aim at presenting several (presumably new) classes of linear, bilinear, and mixed multilateral generating functions for some general systems of polynomials which are defined by means of a certain family of differential operators. Some of the generating functions considered here are associated with the Stirling numbers of the second kind. Many (known or new) consequences and applications of the results obtained in this paper are also indicated.
    關聯: Journal of Mathematical Analysis and Applications 268(1), pp.344-377
    DOI: 10.1006/jmaa.2002.7922
    显示于类别:[數學學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数
    Some polynomial systems associated with a certain family of differential operators.pdf204KbAdobe PDF1检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈